# SDR UIEA2015050500255

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 66,647 hours, 14,001 cycles
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Part number: E908AH
- Part serial: TA0865
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT CDU INTERMITTENT UPPER EICAS BLANK.  R & R STDBY POWER TRANSFORMER RELAY R7227 IAW AMM 24-29-03 401.  OPERATIONS CHECKED OK.
